# SDR VNAA2020012301101

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 36,478 hours, 35,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF PILOTS SIDE WINDOW FOUND A CRACK IN THE PRIMARY STRUCTURE OF THE FRAME BETWEEN THE SIDE WINDOW AND WINDSHELD. MX REMOVED AND REPLACED PILOTS SIDE WINDOW POST.
